Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/23395
Title: Criteria for hitting probabilities with applications to systems of stochastic wave equations
Author: Dalang, Robert C., 1961-
Sanz, Marta
Keywords: Probabilitats
Processos gaussians
Equacions diferencials estocàstiques
Teoria de la mesura
Probabilities
Measure theory
Gaussian processes
Stochastic differential equations
Issue Date: 2010
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Abstract: We develop several results on hitting probabilities of random fields which highlight the role of the dimension of the parameter space. This yields upper and lower bounds in terms of Hausdorff measure and Bessel-Riesz capacity, respectively. We apply these results to a system of stochastic wave equations in spatial dimension k >- 1 driven by a d-dimensional spatially homogeneous additive Gaussian noise that is white in time and colored in space.
Note: Reproducció del document publicat a: http://dx.doi.org/10.3150/09-BEJ247
It is part of: Bernoulli Volume 16, Number 4 (2010), 1343-1368
URI: http://hdl.handle.net/2445/23395
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
590049.pdf235.34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.